Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    5076

Slightly Late I know! 8 weeks in

4321mot

160 views

Hi everyone, Well I have been on this site as a guest for a while now and thought it was about time to 'come out of the shadows' and become a member! yay.

Anyway, a little bit about me:

I have suffered from acne since the age of about 16. Thinking back, my acne then was pretty severe and scarred me lightly on the jawline. Since then I have tried literally everything under the sun, including the usual OTC products, aswell as Doxy, Lymc, and Ethrim. All had varying success rates, and the Erythramcin (spl?) worked best but didnt completly clear me.

My current state at the beggining of the year was that I had limited spots, and only broke out occassionally. However what was left were red marks and some light scarring on my jawline, and red marks and the odd spot on my forehead. Hard to imagine, so I will get some photos on here perhaps one day.

After a few visits to the doctor and dermotologist, I am now finially on Isotretinoin (aka accutane). I started on March 21st on 40mg a day (2x20mg tablets).

Since then I have seen the following results: My skin has definatly dried out, as I used to have oily skin on my nose and forehead. Within the first week or so this stopped. My lips are quite dry, but I am using Carmex which is a great help. Also my eyes are pretty itchy and dry, as is my scalp.

I have hardly had an IB, nothing more than one or two spots (horrah you might say), however I am finding the BIGGEST problem is this contstant redness , the so called 'tane burn', that I am experiencing. Mainly on my cheeks, it is usally a pink colour but flares right up to really red when I am embarrased, in a warm room/building, or in the sun. It litterally feels like I am flushing, and occassionally during the day it will just happen to parts of my face, usually one part of my cheek.

So.. to cut a long story short. I went to see my derm a week ago who wasn't hugely helpful. She said the redness would go, but I have brought my dosage down to 20mg a day as my acne is moderate and I am hoping the redness might die down.

Anyway, I shall keep everyone posted!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×